# SDR SWAA097301

- Difficulty date: November 18, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 68,842 hours, 53,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: 65C30462
- Condition: Missing
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV4 CHECK, FOUND RT WING T/E FORE FLAP SKIN REPAIR MISSING.  REMOVED AND REPLACED FORE FLAP PER MM.
